×

zbMATH — the first resource for mathematics

Transient and recurrent spectrum. (English) Zbl 0488.47021

MSC:
47F05 General theory of partial differential operators (should also be assigned at least one other classification number in Section 47-XX)
47A10 Spectrum, resolvent
47B25 Linear symmetric and selfadjoint operators (unbounded)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Anderson, P.W, Phys. rev., 109, 1492-1505, (1958)
[2] \scJ. Avron and B. Simon, Cantor sets and Schrödinger operators. II. Limit periodic potentilas, Comm. Math. Phys., in press.
[3] Carleson, L, Exceptional sets, (1967), Van Nostrand Princeton, N. J · Zbl 0189.10903
[4] Davies, E.B, On enss’ approach to scattering theory, Duke. math. J., 47, 171-186, (1980) · Zbl 0434.47014
[5] Davies, E.B; Simon, B, Scattering theory for systems with different spatial asymptotics on the left and right, Comm. math. phys., 63, 277-301, (1978) · Zbl 0393.34015
[6] Dinaburg, E.I; Sinai, Ja.G, On the one dimensional Schrödinger equation with quasiperiodic potential, Funkcial. anal. i priložen, 9, 4, 8-21, (1975)
[7] Dubrovin, D.A; Matveev, V.B; Novikov, S.P, Nonlinear equations of Kdv type, finite zone linear operators and abelian varieties, Russian math. surveys, 31, 59-146, (1976) · Zbl 0346.35025
[8] Enss, V, Asymptotic completeness for quantum mechanical scattering. I. short range potentials, Comm. math. phys., 61, 285, (1978) · Zbl 0389.47005
[9] Enss, V, ()
[10] Goldshtein, Ya; Molchanov, S.A; Pastur, L.A, Funkcial anal. i priložen., 11, 1-10, (1977)
[11] Hormander, L, The existence of wave operators in scattering theory, Math. Z., 146, 69-91, (1976) · Zbl 0319.35059
[12] Jensen, A, Spectral properties of Schrödinger operators and time decay of wave functions in L2(\(R\)n), n ⩾ 5, Duke math. J., 47, 57-80, (1980)
[13] Jensen, A; Kato, T, Spectral properties of Schrödinger operators and time decay of the wave functions, Duke math. J., 46, 583-611, (1979) · Zbl 0448.35080
[14] Kakutani, S, On equivalence of infinite product measures, Ann. of math., 49, 214-224, (1948) · Zbl 0030.02303
[15] Kelly, J.L, General topology, (1955), Van Nostrand New York
[16] Karatowski, K, Topologie I: espaces métrisable espaces complet, (1933), Warsaw
[17] Miller, K; Simon, B, Quantum magnetic Hamiltonians with remarkable spectral properties, Phys. rev. lett., 44, 1706, (1980)
[18] \scJ. Moser, An example of a Schrödinger equation with almost periodic potential and nowhere dense spectrum, ETH preprint.
[19] Pearson, D, Singular continuous measures in scattering theory, Comm. math. phys., 60, 13-36, (1978) · Zbl 0451.47013
[20] Pearson, D, Pathological spectral properties, (), 49-51
[21] Perry, P, Mellin transforms and scattering theory. I. short range potentials, Duke math. J., 47, 187-193, (1980) · Zbl 0445.47009
[22] \scP. Perry, Propagation of stats in dilation analytic potentials and asymptotic cmpleteness, Comm. Math. Phys., in press.
[23] \scP. Perry, I. Sigal and B. Simon, Spectral analysis of multiparticle Schrödinger operators, Ann. of Math., in press.
[24] Rüssman, H, On the one dimensional Schrödinger equation with a quasiperiodic potential, Ann. N.Y. acad. sci, (1980)
[25] Reed, M; Simon, B; Reed, M; Simon, B, Functional analysis, ()
[26] Reed, M; Simon, B, Scattering theory, () · Zbl 0517.47006
[27] Salem, R, Algebraic numbers and Fourier analysis, (1963), Heath Boston · Zbl 0126.07802
[28] Segal, I, Tensor algebraic over Hilbert spaces, I, Trans. amer. math. soc., 81, 106-134, (1956) · Zbl 0070.34003
[29] Simon, B, The P(φ)2 Euclidean (quantum) field theory, (1974), Princeton Univ. Press Princeton, N. J
[30] Simon, B, Phase space analysis of simple scattering systems. extensions of some work of enss, Duke math. J., 46, 119-168, (1979) · Zbl 0402.35076
[31] Simon, B, Functional integration and quantum physics, (1979), Academic Press New York · Zbl 0434.28013
[32] Sinha, K.B, On the absolutely and singularly continuous subspaces in scattering theory, Ann. inst. H. Poincaré, 26, 263-277, (1977)
[33] Stein, E.M, Singular integrals and differentiability properties of functions, (1970), Princeton Univ. Press Princeton. N. J · Zbl 0207.13501
[34] Wilcox, C, The theory of Bloch waves, J. analyse math., 33, 146-167, (1978) · Zbl 0408.35067
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.